Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the negative effects of masturbation?

Answered by
Dr.
Dr. Vivek Chail

Radiologist

Practicing since :2002

Answered : 6675 Questions

default
Posted on Mon, 8 Jun 2015 in Men Sexual Problems
Question: Hi sir, my age is 22 years(male), i am not going for marriage for 6 years. i have been having selfsex by hand pumping from more than 6 years. i am trying to avoid this. i controlled myself upto 15 days . after that i cannot .i think because of that i reduced my physical body. from 3 years my weight got reduced 2 kgs from 57 . i pursuing CA iam sometimes unable to focus on my studies .i usually do this for urinating thrice or fours in one time masturbate weakly twice or once . and after having this i am not able eat much . will u tell me will it affect my sexual life in future ? and prevention for the same sir.
doctor
Answered by Dr. Vivek Chail 25 minutes later
Brief Answer:
Masturbation in normal frequency is not a problem for future sexual life

Detailed Answer:
Hi XXXX,
Thanks for writing in to us.

I have read through your query in detail.
Please find my observations below.

1. Masturbation within limits is a safe and pleasurable sexual activity enjoyed by most people. It is said that masturbation is normal 2 to 3 times a week and not more than once a day. This basically releases sexual tension and is also lowers stress.

2. Masturbation becomes a problem when your mind is busy with thoughts of masturbation and sexual nature and you are unable to concentrate on your work and study. Please do not think of masturbation and sex when doing important work and studying.

3. Till you get married you can masturbate 2 to 3 times a week as per your choice till you get married. This is perfectly normal and acceptable male behavior. It will not affect your marriage and sex life if done within limits.

4. There is no need to worry if you take a well balanced diet with 2200 kcal intake. This will give you energy and stamina. You can also take a multivitamin pill daily. Avoid alcohol intake and smoking.

5. If you still feel disturbed by masturbation then do other activities like going out for a walk, reading books, listening to music, talking to friends, doing exercises and yoga to control your mind when your get sexual thoughts.

Hope this answers your question. Please feel free to correct any oversight in my interpretation of your problems and discuss them in detail as per your requirements.

Hope your query is answered.
Do write back if you have any doubts.

Regards,
Dr.Vivek
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Vivek Chail 14 hours later
sir sorry am asking about my stomach . now my stomach is paining only at left side , the is not much but continuous . after eating it is boating ! i have been eating hotel food every day . because i am a student .
doctor
Answered by Dr. Vivek Chail 31 minutes later
Brief Answer:
Please follow healthy diet and instructions below

Detailed Answer:
Hi XXXX,
Thanks for writing back with an update.

1. It is possible that eating lot of spicy food is causing you stomach discomfort.

2. Eat clean hygienic food, include foods like idlis which is boiled. Eat fruits every day.

3. Have light healthy snacks at regular intervals.

4. Avoid fasting and drink adequate amounts at least 2 liters of water and fresh juices in summer.

5. Stop alcohol and smoking if you have these habits.

6. Avoid eating lot of non vegetarian food from hotel. have it twice or thrice a week.

7. Sit up for 30 minutes after food and do not lie down during that time.

Hope your query is answered.
Do write back if you have any doubts.

Regards,
Dr.Vivek
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Vivek Chail 16 minutes later
i had this problem 6 months ago now i am getting this again many physicians that time many tablets some of them scanned my stomach found nothing and recomended for ct scan after few days it was vanished . now i am affecting . sorry i dont have any alcohol or something . is ct scan required now? sir
doctor
Answered by Dr. Vivek Chail 4 minutes later
Brief Answer:
First have an upper gastrointestinal endoscopy and then if required CT scan

Detailed Answer:
Hi XXXX,
Thanks for writing back with an update.

1. It is better to get a upper gastrointestinal endoscopy first to know if there is any gastritis and ulcer formation which is giving you the discomfort.

2. If the upper gastrointestinal endoscopy is normal and you are still having the problem then you can get a CT scan abdomen and pelvis done under the recommendation of a general surgeon after getting clinically examined.

3. Please concentrate on food habits and have meals on time. For bloating please take meals regularly and avoid spicy foods. Drink adequate amounts of water and fresh juices. Avoid mental stress and keep your mind relaxed.

Hope your query is answered.
Do write back if you have any doubts.

Regards,
Dr.Vivek
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Vivek Chail 3 days later
sir i consulted the doctor u advised me .he gave me two tablets viz. PANKREOFLAT & RECIPER L . i am using the tablets from two days but no change in pain at left , increased little bit now .i am getting motion 10 times this day , now i am trying to force to release my letrine . he is saying dont worry use tablet 10 days ,only food problem because out side (hotels). he didnot even touch my belly . . i am scaring about this little bit . i am unable to focus on studies . is it better to consult another doctor or use the same tablets can tell me sir?
doctor
Answered by Dr. Vivek Chail 9 hours later
Brief Answer:
Please continue medicines and follow instructions below

Detailed Answer:
Hi XXXX,
Thanks for writing back with an update.

1. Medicines given should be taken properly and two days is not enough to realize benefits. Please continue taking tablets.

2. RACIPER L is taken on empty stomach and at least 30 minutes before food.

3. PANKREOFLAT is taken 1 to 2 tabs with meals without chewing

4. When you wake up in morning please take a glass of warm water and this will help have proper bowel movement

5. Eat at least one fruit every day and avoid too much bread and processed food. Eat less spicy foods in hotels.

Hope your query is answered.
Do write back if you have any doubts.

Regards,
Dr.Vivek
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Lab Tests
Medical Topics

Recent questions on  Multivitamin

doctor1 MD

I have slight PCOD. I am 37 years. Doctor advised me to take Obimet SR 500 mg twice a day alongwith Ovacare and B vitamin tablet Nurac HR. What are...

doctor1 MD

i get slight pain in abdomen upon orgasm but no sperm comes out. what is wrong? i am 64 years old male. 5'11 220 lbs.i do take symbicort[3 puffs...

doctor1 MD

Hi, my name is Benjamin Perfect. I am currently taking 10 mg of generic Celexa every morning. My doctor has also tried to get me to take...

doctor1 MD

hello doctor i have a two yr old daughter. i am still feeding her breast milk and so i have not started her on whole milk or lactogen. secondly as...

doctor1 MD

Hi Doctor, My wife is 12 weeks pregnant now. She is suffering a lot with constipation though she is try to take a lot of water as advised. COuld...

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to...

doctor1 MD

I am a 49 yo female. I have had external hemorrhoids in the distant past. I pass a large (long), snakey, formed stool daily. The terminal part of...